# SDR DALA2025030701776

- Difficulty date: March 6, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 55,537 hours, 39,789 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Controller
- Condition: Faulted
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 9585 -MISC/DE- THE FLIGHT CREW DECLARED AN EMERGENCY WITH ATC DUE TO A "TAIL ANTI-ICE MANIFOLD FAIL" MESSAGE ILLUMINATING ABOUT 20 MINUTES FROM LANDING. CORRECTIVE ACTION: MAINTENANCE REPLACED THE PODS CONTROLLER PER B717 AMM 36-23. RTS TEST WAS GOOD. FOUND CORROSION ON WIRE SOCKET ON D1-1023. REPLACED SENSOR D1-1023 PER B717 AMM 36-23. PERFORMED DUCT LEAK CHECKS PER B717 AMM 30-10. NO LEAKS NOTED. TAIL IP RESISTANCE READS 15 OHMS TOTAL. (LP #6507512)
